Alert archive / Florida / Fire Weather Watches in 2012
Fire Weather Watch 9, NWS Mobile, AL
NWS Mobile, AL issued this fire weather watch at Feb 12, 2012, 8:49 AM EST. It took effect at Feb 13, 2012, 12:00 PM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 12, 2012, 8:49 AM EST (13:49 UTC)
- In effect from
- Feb 13, 2012, 12:00 PM EST
- Expired
- Feb 12, 2012, 3:54 PM EST
- In force
- Issued by
- NWS Mobile, AL
The text
As transmitted, in the capitals the NWS used until 2016.
784 WWUS84 KMOB 121349 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 749 AM CST SUN FEB 12 2012 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST THIS EVENING ACROSS THE WESTERN FLORIDA PANHANDLE FOR HIGH DISPERSION INDICES CONCURRENT WITH LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CST THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST MONDAY ACROSS SOUTH CENTRAL AND INLAND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON ACROSS MUCH OF THE WESTERN FLORIDA PANHANDLE FOR LONG DURATION OF LOW RELATIVE BELOW 35 PERCENT CONCURRENT WITH THE POTENTIAL OF ERC VALUES EQUAL TO OR GREATER THAN 35... .STRONG HIGH PRESSURE AND A VERY DRY AIRMASS WILL CONTINUE TO BUILD IN FROM THE NORTH TODAY. AS TEMPERATURES CLIMB INTO THE UPPER 40S...THIS WILL ALLOW AFTERNOON RELATIVE HUMIDITIES TO BOTTOM OUT NEAR 15 PERCENT. RED FLAG WARNING CONDITIONS TODAY ACROSS THE WESTERN FLORIDA PANHANDLE AND ALABAMA. THE DRY AIR MASS WILL PERSIST INTO MONDAY...AND UPGRADED INLAND SOUTHWEST ALABAMA TO A RED FLAG WARNING AND ADDED A FIRE WEATHER WATCH FOR MUCH OF THE WESTERN FLORIDA PANHANDLE IN CASE THE ERC VALUES CLIMB TO EQUAL OR BE GREATER THAN 35. ALZ053>060-130600- /O.UPG.KMOB.FW.A.0008.120213T1800Z-120213T2300Z/ /O.NEW.KMOB.FW.W.0011.120213T1700Z-120213T2300Z/ /O.CON.KMOB.FW.W.0010.120212T1600Z-120213T0000Z/ CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA-COVINGTON- 749 AM CST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST MONDAY FOR SOUTH CENTRAL AND INLAND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... * HUMIDITY...LOWERING TO 15 PERCENT THIS AFTERNOON AND BELOW 25 PERCENT MONDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ALZ051-130600- /O.NEW.KMOB.FW.W.0011.120213T1700Z-120213T2300Z/ /O.CON.KMOB.FW.W.0010.120212T1600Z-120213T0000Z/ CHOCTAW- 749 AM CST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST MONDAY FOR SOUTH CENTRAL AND INLAND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... * HUMIDITY...LOWERING TO 15 PERCENT THIS AFTERNOON AND BELOW 25 PERCENT MONDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ001-003>006-130600- /O.NEW.KMOB.FW.A.0009.120213T1700Z-120213T2300Z/ /O.CON.KMOB.FW.W.0010.120212T1500Z-120213T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INLAND OKALOOSA-COASTAL OKALOOSA- 749 AM CST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE FOR HIGH DISPERSION INDICES CONCURRENT WITH LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON FOR MUCH OF THE WESTERN FLORIDA PANHANDLE FOR LONG DURATION OF LOW RELATIVE BELOW 35 PERCENT CONCURRENT WITH THE POTENTIAL OF ERC VALUES EQUAL TO OR GREATER THAN 35... * HUMIDITY...LOWERING TO AROUND 15 PERCENT THIS AFTERNOON AND BELOW 35 PERCENT MONDAY AFTERNOON. * DISPERSIONS...RISING TO AROUND 75 THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL RISK RAPID FIRE GROWTH POTENTIAL. && $$ ALZ052-061>064-130000- /O.CON.KMOB.FW.W.0010.120212T1600Z-120213T0000Z/ WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- 749 AM CST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR SOUTH CENTRAL AND INLAND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... * HUMIDITY...LOWERING TO AROUND 15 PERCENT THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND TEMPERATURE WILL RISK EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ002-130000- /O.CON.KMOB.FW.W.0010.120212T1500Z-120213T0000Z/ COASTAL ESCAMBIA- 749 AM CST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR THE WESTERN FLORIDA PANHANDLE FOR HIGH DISPERSION INDICES CONCURRENT WITH LOW RELATIVE HUMIDITY BELOW 35 PERCENT... * HUMIDITY...LOWERING TO AROUND 15 PERCENT THIS AFTERNOON. * DISPERSIONS...RISING TO AROUND 75 THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL RISK RAPID FIRE GROWTH POTENTIAL. && $$
1 follow-up statement
512 WWUS84 KMOB 122054 RFWMOB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOBILE AL 254 PM CST SUN FEB 12 2012 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING ACROSS THE WESTERN FLORIDA PANHANDLE FOR HIGH DISPERSION INDICES CONCURRENT WITH LOW RELATIVE HUMIDITY BELOW 35 PERCENT... ...RED FLAG WARNING IN EFFECT UNTIL 6 PM CST THIS EVENING ACROSS SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST MONDAY ACROSS SOUTH CENTRAL AND INLAND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON ACROSS MUCH OF THE WESTERN FLORIDA PANHANDLE FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT CONCURRENT WITH THE POTENTIAL OF ERC VALUES EQUAL TO OR GREATER THAN 35... .DISCUSSION...INTENSE HIGH PRESSURE SYSTEM BRINGING VERY DRY AIR TO THE REGION WILL CONTINUE TO BUILD IN FROM THE NORTH. AS TEMPERATURE CLIMBS INTO THE UPPER 50S MONDAY...IT WILL ALLOW FOR AFTERNOON RELATIVE HUMIDITY TO BOTTOM OUT NEAR 18 PERCENT IN SOUTH CENTRAL ALABAMA. RED FLAG WARNING CONDITIONS MONDAY ACROSS THE WESTERN FLORIDA PANHANDLE AND ALABAMA. THE DRY AIR MASS WILL PERSIST INTO MONDAY. UPGRADED MONDAY FIRE WEATHER WATCH FOR THE WESTERN FLORIDA PANHANDLE TO A RED FLAG WARNING DUE TO ERC ABOVE OR NEAR 35. FLZ001-003>006-131300- /O.UPG.KMOB.FW.A.0009.120213T1700Z-120213T2300Z/ /O.EXA.KMOB.FW.W.0011.120213T1700Z-120213T2300Z/ /O.CON.KMOB.FW.W.0010.000000T0000Z-120213T0000Z/ INLAND ESCAMBIA-INLAND SANTA ROSA-COASTAL SANTA ROSA- INLAND OKALOOSA-COASTAL OKALOOSA- 254 PM CST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT CONCURRENT WITH ERC VALUES EQUAL TO OR GREATER THAN 35... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST MONDAY FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT CONCURRENT WITH ERC VALUES EQUAL TO OR GREATER THAN 35... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST MONDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * HUMIDITY...LOWERING TO AROUND 15 PERCENT THIS AFTERNOON AND BELOW 35 PERCENT MONDAY AFTERNOON. * DISPERSIONS...RISING TO AROUND 75 THIS AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL RISK RAPID FIRE GROWTH POTENTIAL. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND DRY FUELS WILL CREATE RAPID FIRE GROWTH POTENTIAL. && $$ FLZ002-131300- /O.EXA.KMOB.FW.W.0011.120213T1700Z-120213T2300Z/ /O.CON.KMOB.FW.W.0010.000000T0000Z-120213T0000Z/ COASTAL ESCAMBIA- 254 PM CST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT CONCURRENT WITH ERC VALUES EQUAL TO OR GREATER THAN 35... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM CST MONDAY FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 35 PERCENT CONCURRENT WITH ERC VALUES EQUAL TO OR GREATER THAN 35... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM CST MONDAY. * HUMIDITY...LOWERING TO 15 PERCENT THIS AFTERNOON AND BELOW 35 PERCENT MONDAY AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ALZ051-053>060-131300- /O.CON.KMOB.FW.W.0010.000000T0000Z-120213T0000Z/ /O.CON.KMOB.FW.W.0011.120213T1700Z-120213T2300Z/ CHOCTAW-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-ESCAMBIA- COVINGTON- 254 PM CST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM CST MONDAY FOR PORTIONS OF SOUTH CENTRAL ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... * HUMIDITY...REBOUNDING FROM 15 PERCENT LATE THIS AFTERNOON RISING ABOVE 25 PERCENT AROUND 6 PM THIS EVENING. HUMIDITY BELOW 25 PERCENT BY 11 AM MONDAY AND STAYING BELOW 25 PERCENT UNTIL 5 PM MONDAY. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ALZ052-061>064-130000- /O.CON.KMOB.FW.W.0010.000000T0000Z-120213T0000Z/ WASHINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-LOWER BALDWIN- 254 PM CST SUN FEB 12 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING FOR PORTIONS OF SOUTHWEST ALABAMA FOR LONG DURATION OF LOW RELATIVE HUMIDITY BELOW 25 PERCENT... * HUMIDITY...REBOUNDING FROM 15 PERCENT LATE THIS AFTERNOON RISING ABOVE 25 PERCENT AROUND 6 PM THIS EVENING. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT DANGEROUS FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR LIKELY WILL OCCUR. A COMBINATION OF LOW RELATIVE HUMIDITY AND TEMPERATURE WILL RISK EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Feb 12, 8:48 AM EST, 1 minute earlier.
Area forecast discussion, Feb 12, 8:48 AM EST, 1 minute before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
748 AM CST SUN FEB 12 2012
.UPDATE...LOW TEMPERATURES HAVE DIPPED INTO THE MID 20S THIS MORNING AT
DAYBREAK. THE RISK OF A HARD FREEZE HAS ENDED AND THE HARD FREEZE
WARNING HAS BEEN CANCELLED. TEMPERATURES WILL BEGIN TO LIFT INTO THE MID 30S
THROUGH MID MORNING. THIS UPDATE WILL BE TO CANCEL THE FREEZE WARNINGS AND
REMOVE HEADLINES FROM THE ZONES. THERE HAS ALSO BEEN A PATCH OF THICK
HIGH LEVEL CIRRUS MOVING ACROSS THIS MORNING. HAVE ADJUSTED GRIDDED
SKY GRIDS UPWARD ON PERCENTAGES THIS MORNING. FEEL THERE WILL BE
PLENTY OF SUNSHINE BY LATE AM INTO AFTERNOON AS THESE CLOUDS PASS TO
THE EAST. NO OTHER CHANGES AT THIS TIME. /10
.PREV DISCUSSION... /ISSUED 500 AM CST SUN FEB 12 2012/
SHORT TERM [TODAY AND TONIGHT]...LARGE HIGH PRESSURE WILL BE MOVING
EASTWARD TODAY AND TONIGHT OVER THE DEEP SOUTH. SATELLITE SHOWS QUITE
A BIT OF HIGH LEVEL CLOUDS STREAMING EASTWARD OUT OF TEXAS AND OUT
OVER THE GULF. HIGH CLOUDS LOOK TO BE THIN ENOUGH TODAY FOR MOSTLY
SUNNY CONDITIONS THOUGH. WILL BE ANOTHER CHILLY DAY WITH HIGHS
RANGING FROM 46 TO 51 DEGREES. WITH LIGHT TO CALM WIND TONIGHT AND
OVERNIGHT LOWS DIPPING BACK DOWN INTO THE 20S...FORECASTERS HAVE
ADDED A MENTION OF LATE NIGHT FROST. /10
[MONDAY AND TUESDAY]...THE LARGE HIGH PRESSURE ACROSS THE SOUTHEAST
WILL MOVE EAST OF THE AREA MONDAY...SETTING UP A RETURN FLOW OF
DEEPER MOISTURE. THE MODELS STILL DEVELOP A WEAK SURFACE LOW OVER
LOUISIANA MONDAY EVENING...AND THEN MOVE IT EAST TOWARD THE FORECAST
AREA MONDAY NIGHT...AND ACROSS THE FORECAST AREA TUESDAY MORNING.
MEANWHILE A SERIES OF DISTURBANCE WILL MOVE QUICKLY EASTWARD IN
ZONAL FLOW ALOFT...BRINGING SCATTERED TO NUMEROUS RAIN SHOWERS BACK
INTO THE FORECAST...MAINLY MONDAY NIGHT AND TUESDAY MORNING.
DAYTIME HIGHS ON MONDAY WILL RANGE FROM 54 TO 58 DEGREES. LOWS
MONDAY NIGHT WILL RANGE FROM THE LOW 40S NORTHEAST ZONES TO THE
LOWER 50S SOUTHWEST AND ALONG THE IMMEDIATE COAST. WARMER
TEMPERATURES WILL OCCUR TUESDAY AFTERNOON WITH HIGHS RANGING FROM 66
TO 73 DEGREES...WITH LOWS DROPPING BACK INTO THE 40S...EXCEPT FOR
THE LOWER 50S ALONG THE IMMEDIATE COAST. /22
LONG TERM [WEDNESDAY THROUGH SATURDAY]...A SECOND LOW PRESSURE AREA
WILL PASS NORTH OF THE AREA WEDNESDAY NIGHT INTO THURSDAY AS AN
ASSOCIATED COLD FRONT APPROACHES FROM THE WEST. ISOLATED TO
SCATTERED SHOWERS WILL REENTER THE FORECAST WEDNESDAY AFTERNOON AND
EVENING...FOLLOWED BY SCATTERED TO NUMEROUS COVERAGE LATE WEDNESDAY
THROUGH THURSDAY AFTERNOON. THE COLD FRONT WILL THEN PASS THROUGH
THE REGION THURSDAY EVENING...WITH RAIN ENDING FROM WEST TO EAST.
A FEW EMBEDDED THUNDERSTORMS ARE POSSIBLE ON THURSDAY. TEMPERATURES
WILL BE ABOVE NORMAL WEDNESDAY AND THURSDAY...AND NEAR NORMAL FRIDAY
AND SATURDAY. /22
AVIATION [12/12Z KMOB/KBFM/KPNS TAF ISSUANCES]...VFR CONDITIONS
NEXT 24 HOURS. /10
MARINE...THE AXIS OF THE LARGE ARCTIC HIGH REMAINS TO THE NORTHWEST
FOR MODERATE TO STRONG NORTH TO NORTHEAST FLOW TO CONTINUE THIS
MORNING. THE HIGHEST SEAS CONTINUE BEYOND 20 NAUTICAL MILES OUT.
HIGH PRESSURE BUILDS EASTWARD THROUGH THE DAY AND TONIGHT WITH WINDS
AND SEAS BEGINNING TO TREND LOWER PROGRESSING THROUGH THE
AFTERNOON. HAVE SHORTENED THE ADVISORY TO EXPIRE AT 4 PM AS EXPECT
GUSTS TO MOVE BELOW CRITERIA THEN. HIGH PRESSURE MOVES EASTWARD OFF
THE MID ATLANTIC COAST ON MONDAY...RESULTING IN MORE OF AN ONSHORE
FLOW WHICH WILL BE ON THE INCREASE AS A LOW PRESSURE SYSTEM DEVELOPS
OVER LOUISIANA. THE LOW PRESSURE SYSTEM TRACKS EASTWARD ACROSS THE
GULF COAST EARLY TUESDAY...WITH SEAS TRENDING HIGHER AS WINDS
INCREASE. ON WEDNESDAY...HIGH PRESSURE OVER THE TENNESSEE RIVER
VALLEY MOVES EASTWARD WHILE NEXT FRONT APPROACHES AND MOVES THROUGH
ON THURSDAY. /10
FIRE WEATHER...STRONG HIGH PRESSURE AND A VERY DRY AIRMASS WILL
CONTINUE TO BUILD IN FROM THE NORTH TODAY. AS TEMPERATURES CLIMB
INTO THE UPPER 40S...THIS WILL ALLOW AFTERNOON RELATIVE HUMIDITIES
TO BOTTOM OUT NEAR 15 PERCENT. RED FLAG WARNING CONDITIONS TODAY
ACROSS THE WESTERN FLORIDA PANHANDLE AND ALABAMA. THE DRY AIR MASS
WILL PERSIST INTO MONDAY...AND UPGRADED INLAND SOUTHWEST ALABAMA TO
A RED FLAG WARNING AND ADDED A FIRE WEATHER WATCH FOR MUCH OF THE
WESTERN FLORIDA PANHANDLE IN CASE THE ERC VALUES CLIMB ABOVE 35. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 48 27 59 51 / 00 00 10 70
PENSACOLA 50 28 54 52 / 00 00 10 60
DESTIN 50 32 54 53 / 00 00 05 50
EVERGREEN 47 24 56 44 / 00 00 10 70
WAYNESBORO 49 23 56 45 / 00 00 20 80
CAMDEN 46 23 55 41 / 00 00 10 70
CRESTVIEW 51 21 58 46 / 00 00 10 60
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...RED FLAG WARNING UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
BUTLER...CHOCTAW...CLARKE...CONECUH...COVINGTON...
CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER MOBILE...
MONROE...UPPER BALDWIN...UPPER MOBILE...WASHINGTON...AND
WILCOX.
RED FLAG WARNING FROM 11 AM MONDAY TO 5 PM MONDAY FOR THE
FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
COVINGTON...CRENSHAW...ESCAMBIA...MONROE...AND WILCOX.
FL...FIRE WEATHER WATCH FROM 11 AM MONDAY TO 5 PM MONDAY FOR THE
FOLLOWING ZONES: COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
RED FLAG WARNING UNTIL 6 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
INLAND ESCAMBIA...INLAND OKALOOSA...AND INLAND SANTA ROSA.
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA FL FROM
20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO PASCAGOULA MS
FROM 20 TO 60 NM.
&&Hazardous weather outlook, Feb 12, 6:07 AM EST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 507 AM CST SUN FEB 12 2012 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-131200- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 507 AM CST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...TODAY AND TONIGHT VERY DRY AIR IN PLACE TODAY RESULTS IN AN INCREASED RISK OF WILDFIRE. AS A LARGE ARCTIC HIGH MOVES EASTWARD OVER THE SOUTHERN STATES TONIGHT...LOW TEMPERATURES ARE FORECAST TO ONCE AGAIN DIP DOWN INTO THE TWENTIES FOR MOST AREAS. WITH LIGHT TO CALM WIND...AREAS OF FROST WILL BE POSSIBLE OVERNIGHT. DAMAGE LIKELY TO ANY EARLY NEW GROWTH OF SENSITIVE VEGETATION IF LEFT UNPROTECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY. GMZ630-650-655-670-675-131200- MOBILE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 507 AM CST SUN FEB 12 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES CONTINUE THROUGH MID AFTERNOON WITH MODERATE TO STRONG OFFSHORE WINDS RESULTING FROM A STRONG HIGH PRESSURE SYSTEM BUILDING INTO THE SOUTHERN STATES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SERIES OF WEATHER SYSTEMS WILL BE MOVING THROUGH THE COASTAL WATERS BRINGING INCREASED WINDS...BUILDING SEAS LATE MONDAY INTO TUESDAY AND AGAIN ON THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT EXPECTED THROUGH SATURDAY.
The office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 8:49 AM EST | Red Flag Warning | MOB | 33 hr |
Nearby
Fire Weather Watches in Florida, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.